# SDR 061111

- Difficulty date: April 8, 2006
- Submitted: April 9, 2006
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 69,412 hours, 18,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72999
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK EXIT SIGN BY THE SLIDE DOOR FLASHES FOR 2 SECONDS ONLY.
